MathSciNet Relay Station
MathSciNet bibliographic data
MR195934 (33 #4130) 20.20
Rothaus, Oscar; Thompson, John G. A combinatorial problem in the symmetric group. Pacific J. Math. 18 1966 175–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement